# SDR DHL200072424C

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 6521658519
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT WING REAR SPAR LOWER CHORD, CORRUGATED DOUBLER CRACKED AT WING STATION 522.  REMOVED AND REPLACED CORRUGATED DOUBLER AT LT WING REAR SPAR LOWER CHORD WS 522 AS PER 727 SRM 51-10-1.
